# SDR 9603989755

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Contl Pnl
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, MASTER CAUTION ILLUMINATED AND SEVERAL LIGHTS STARTED BLINKING.  TAKEOFF WAS ABORTED AND RETURNED TO THE GATE.  INSPECTED CROSSTIE RELAY, LEFT AND RIGHT GENERATOR RELAYS AND NO DEFECTS FOUND.  REPLACED THE LEFT GENERATOR CONTROL PANEL AND VOLTAGE REGULATOR.  REPLACED BUS CONTROL PANEL AND OPERATIONAL CHECK GOOD.
